MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control then replaced the device's main keypad assembly and after observing proper device operation through functional and performance testing the unit was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device's power button on the main keypad assembly had a poor response when pressed (in order to power the device off).Issues with the power button could also delay or prevent the device from powering on.There were no reports of patient use associated with the reported event.
 
Additional Manufacturer Narrative
It was later clarified that although it was reported that the device's power button on the main keypad assembly had a poor response when pressed, that there was no evidence that it prevented (or significantly delayed) the device from powering on or off.Physio-control further evaluated the removed main keypad assembly and confirmed that the left side of the power button had a poor response when pressed and required additional force in order to activate.The right side of the button had no discrepancies and both sides were observed to be functional.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7623329
Report Number0003015876-2018-00979
Device Sequence Number1623751
Product Code MKJ
UDI-Device Identifier00883873979198
UDI-Public00883873979198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1